New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Immune system
4 Replies
Cindy - January 16

Does FMS compromise the immune system? I was diagnosed 15 years ago after being treated for Lyme disease with three weeks of Doxycycline. I've had some symptoms on occasion since then but nothing like I've been reading here at this site. This past August I came down with Strep throat and it took three rounds of different and potent antibiotics to finall kill it. Needless to say my FMS flared up but I didn't realize it until about a month ago after feeling like a hypochondriac at the doctors for the previous two months. Anyway, just when I was starting to feel better on Elavil I contracted bronchitis last week, was treated with liquid antibiotics Friday, felt great yesterday and now I think the bronchitis is returning (along with the FMS). It seems like a vicious cycle...

 

Jean - January 10

Yes it can be a visous circle. But keep trying to be positive and get rid of the infections you have incountered.

 

Juanita - January 12

My doc told me years back that with FMS and stress, it lowers your immune system. Everytime we had a stressful family situation, I would get sick with sinus infections, etc. I also had to use the high powered antibiotics to get rid of any infections too.
I was told to take COQ10 to help build up good cells and improve immune system. This even came from MD doctors.

And Yes Fibro is a vicious cycle. All we can do is learn how to deal with each symptom/illness individually, which is what I've learned to do.

 

Cindy - January 16

Thank you both for your replies. What is COQ10? Also, does anyone have strange pain around the ears/jawline/neck or "vibrations" in the leg?

 

Jean - January 16

Ask your doctor about restless leg syndrome because of the vibrations you are feeling.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question